Alert archive / New Jersey / Fire Weather Watches in 2014
Fire Weather Watch 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 23, 2014, 4:03 AM EDT for 4 states. It took effect at Apr 24, 2014, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 23, 2014, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 24, 2014, 11:00 AM EDT
- Expired
- Apr 23, 2014, 7:27 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
All 34 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871 WWUS81 KPHI 230803 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT WED APR 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-240000- /O.UPG.KPHI.FW.A.0002.140423T1500Z-140424T0000Z/ /O.NEW.KPHI.FW.W.0001.140423T1500Z-140424T0000Z/ /O.NEW.KPHI.FW.A.0003.140424T1500Z-140425T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 403 AM EDT WED APR 23 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR OR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WIND...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND STRONG WIND IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 35 MPH TODAY. NORTHWEST 15 TO 20 WITH GUSTS TO 30 MPH ON THURSDAY. * TIMING...WIND WILL INCREASE DURING THE DAY TODAY THEN DECREASE SOMEWHAT AFTER SUNSET BEFORE INCREASING AGAIN ON THURSDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL GENERALLY BE IN THE 30S TODAY BUT SOME AREAS COULD GET BELOW 30 PERCENT. ON THURSDAY, RELATIVE HUMIDITY VALUES WILL BE LOWER, GENERALLY IN THE TEENS AND 20S. * TEMPERATURES...HIGHS WILL MAINLY BE IN THE 50S TO LOWER 60S TODAY AND IN THE LOWER TO MID 60S ON THURSDAY. * IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO EXERCISE FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES AND PROPERLY DISPOSE OF SMOKING MATERIALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
3 follow-up statements
372 WWUS81 KPHI 231348 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 AM EDT WED APR 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-240500- /O.CON.KPHI.FW.W.0001.140423T1500Z-140424T0000Z/ /O.CON.KPHI.FW.A.0003.140424T1500Z-140425T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 948 AM EDT WED APR 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR OR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WINDS WILL INCREASE DURING THE DAY TODAY THEN DECREASE SOMEWHAT AFTER SUNSET BEFORE INCREASING AGAIN ON THURSDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL GENERALLY BE IN THE LOWER TO MID 30S TODAY BUT SOME AREAS COULD GET BELOW 30 PERCENT. ON THURSDAY, RELATIVE HUMIDITY VALUES WILL BE LOWER, GENERALLY IN THE TEENS AND 20S. * TEMPERATURES...HIGHS WILL MAINLY BE IN THE 50S TO AROUND 60 TODAY AND IN THE LOWER TO MID 60S ON THURSDAY. * IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO EXERCISE FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES AND PROPERLY DISPOSE OF SMOKING MATERIALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
341 WWUS81 KPHI 231922 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EDT WED APR 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-241030- /O.CON.KPHI.FW.W.0001.000000T0000Z-140424T0000Z/ /O.CON.KPHI.FW.A.0003.140424T1500Z-140425T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 322 PM EDT WED APR 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR OR LOW RELATIVE HUMIDITY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...WINDS WILL REMAIN GUSTY INTO THIS EVENING, THEN DECREASE SOMEWHAT AFTER SUNSET BEFORE INCREASING AGAIN ON THURSDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BOTTOM OUT IN THE 30S TODAY. ON THURSDAY, RELATIVE HUMIDITY VALUES WILL BE LOWER, GENERALLY IN THE TEENS AND 20S. * TEMPERATURES...HIGHS WILL MAINLY BE IN THE MID 50S TO AROUND 60 TODAY AND IN THE MID 50S TO MID 60S ON THURSDAY. * IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO EXERCISE FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES AND PROPERLY DISPOSE OF SMOKING MATERIALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
721 WWUS81 KPHI 232327 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 727 PM EDT WED APR 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-241430- /O.CAN.KPHI.FW.W.0001.000000T0000Z-140424T0000Z/ /O.UPG.KPHI.FW.A.0003.140424T1500Z-140425T0000Z/ /O.NEW.KPHI.FW.W.0002.140424T1400Z-140425T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 727 PM EDT WED APR 23 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY FOR LOW RELATIVE HUMIDTY AND STRONG WIND FOR EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE EASTERN SHORE OF MARYLAND... * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...STRONGEST WINDS WILL BE LATE MORNING INTO THE EARLY AFTERNOON THURSDAY, WITH THE LOWEST HUMIDITIES FROM LATE MORNING INTO THE EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS THE UPPER TEENS TO LOW 20S. * TEMPERATURES...RANGING FORM THE UPPER 5OS AND LOW 60S UP NORTH, TO THE MID TO UPPER 60S ELSEWHERE. * IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO EXERCISE FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES AND PROPERLY DISPOSE OF SMOKING MATERIALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATIOIN...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ ROBERTSON
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 23, 3:47 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 23, 3:47 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT WED APR 23 2014
.SYNOPSIS...
A HIGH PRESSURE SYSTEM LOCATED OVER SOUTH CENTRAL CANADA THIS
MORNING WILL BUILD SOUTH AND EAST THEN ACROSS OUR REGION THROUGH
FRIDAY AND THEN WEAKEN FRIDAY NIGHT. A LOW PRESSURE SYSTEM WILL
MOVE NORTH OF THE AREA FRIDAY NIGHT AND SATURDAY. ITS ASSOCIATED
FRONT WILL CROSS THE REGION EARLY SATURDAY. MORE HIGH PRESSURE
WILL ARRIVE FOR SUNDAY AND SUNDAY NIGHT. AN UNSETTLED PATTERN WILL
SET UP FOR NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL BUILD DOWN FROM CANADA INTO THE MIDWEST TODAY AS
LOW PRESSURE OFF OF NEW ENG AND ITS ASSOCD CDFNT SLOWLY MOVE EWD.
THE GRAD BETWEEN THESE TWO FEATURES WILL KEEP A TIGHT NWLY WIND
OVER THE REGION. THE WIND COULD GUST UPWARDS OF 30 MPH AND HIGHER.
TEMPS WILL AVERAGE 10-15 DEGREES COOLER THAN ON TUESDAY, WITH HIGHS
STRUGGLING TO HIT 60 DEGREES. TODAY SHOULD BE GENLY PRECIP FREE,
BUT A SHWR COULD NOT BE RULED OUT, MAINLY IN THE HIGHER TERRAIN IN
THE NWLY FLOW
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE HIGH PRESSURE SYSTEM WILL MOVE SLOWLY TWD THE REGION TONIGHT.
EXPECT A GENLY CLEAR SKY. THE WIND WILL SUBSIDE A BIT BUT REMAIN
GUSTY AT LEAST FOR THE FIRST PART OF TONIGHT AND POSSIBLY THRU THE
WHOLE NIGHT. THERE WILL BE AT LEAST PATCHY FROST IN MANY AREAS AS
TEMPS FALL INTO THE 30S. CONDS WILL HAVE TO BE EXAMINED FOR PSBL
FROST HEADLINES. ONE NEGATING FACTOR IS THE WIND, BUT REGARDLESS IT
WILL FEEL EVEN COLDER (ESPECIALLY FOR LATE APRIL) WITH THE GUST NW
WIND.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BE TO THE WEST OF THE AREA THURSDAY MORNING. IT
WILL MOVE EAST AND CREST ACROSS THE MIDDLE ATLANTIC THU NIGHT AND
INTO FRI MORNING. IT WILL THEN MOVE OFFSHORE LATER FRI. THU THRU
EARLY FRI WILL HAVE DRY WEATHER ACROSS THE AREA ALONG WITH SEASONABLE
TEMPERATURES. HIGHS THU WILL MOSTLY BE IN THE 60S. RELATIVE HUMIDITY
LEVELS WILL BE RATHER LOW THU AND WITH SOME GUSTY WINDS EXPECTED
EARLY...THERE WILL CONTINUE TO BE SOME FIRE WX CONCERNS. A FIRE
WEATHER WATCH WILL BE ADDED FOR THURSDAY.
A LOW PRESSURE SYSTEM AND UPPER TROUGH WILL BE MOVING ACROSS NEW
YORK AND NEW ENGLAND FRI AND FRI NIGHT. AN ATTACHED FRONT WILL CROSS
OUR REGION FRI NIGHT. WE HAVE ONLY MADE SMALL CHANGES TO THE ALREADY
CHC POP FCST FOR THESE PERIODS. INSTABILITY FOR FRI/FRI NIGHT LOOKS
LOW...SO NO THUNDER WILL BE MENTIONED ATTM. HIGH TEMPERATURES FRI
AND SAT WILL BE A LITTLE ABOVE NORMAL WITH UPPER 60S/LOW 70S OVER
MOST AREAS...COOLER OVER THE SRN POCONOS. A FEW SHOWERS MAY LINGER
ACROSS THE NRN AREAS SAT...BUT OVERALL A FAIR WEATHER DAY EXPECTED.
FAIR WEATHER IS ALSO EXPECTED FOR SAT NIGHT THRU SUNDAY NIGHT AS
HIGH PRESSURE BUILDS DOWN FROM CANADA AND SETTLES OVER THE AREA. IT
WILL BE BREEZY AND DRY AS WELL. HIGHS SUN WILL BE A LITTLE COOLER
THAN SAT WITH READINGS ONLY TOPPING OUT IN THE LOW/MID 60S.
A WARM FRONT WILL APPROACH SUN NIGHT AND MONDAY AND THIS WILL BE THE
START OF AN UNSETTLED PERIOD FOR MUCH OF EARLY NEXT WEEK. WE HAVE
CARRIED SLGT CHC FOR SHOWERS MON AND THEN MOSTLY CHC POPS FOR THE
REST OF THE FCST. WPC OFFERED SOME HIGH CHC/LOW LIKELY POPS FOR LATE
IN THE EXTENDED PERIOD...BUT THESE WERE TRIMMED TO BETTER ALIGN
WITH OTHER OFFICES. TEMPS MON-WED WILL BE JUST A LITTLE BELOW
NORMAL.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE EXPECTED THRU THE TAF PD AS HIGH PRESSURE SLOWLY
BUILDS IN FROM THE MIDWEST BEHIND LAST NIGHT'S CFP.
THE PGRAD BETWEEN THIS HIGH AND LOW PRES OFF OF NEW ENG WILL KEEP A
STRONG AND GUSTY NW WIND OVER THE AREA TODAY. THE WIND COULD GUST
UPWARDS OF 30 KTS DURG THE DAY BEFORE SUBSIDING A BIT IN THE EVENING
AND PSBLY SOME MORE OVERNIGHT. STILL THE WIND SHOULD REMAIN IN THE
10-15 KT RANGE THE WHOLE TIME...AT LEAST.
OUTLOOK...
THU THRU FRI MORNING...VFR EXPECTED.
FRI AFTERNOON THRU SAT...MOSTLY VFR WITH SCT SHOWERS POSSIBLE.
SAT NGT THRU SUN...MOSTLY VFR.
&&
.MARINE...
THE GALE WARNG WILL REMAIN IN PLACE FOR THE OCEAN AND SCA ON THE
BAY. WILL HAVE TO MONITOR ESPECIALLY THE LWR BAY FOR AN UPGRADE TO
GLW IF NEEDED.
OUTLOOK...
THU...GALES ON THE OCEAN WILL DIMINISH AND SCA FLAGS WILL BE
AROUND MUCH OF THE DAY...ON DEL BAY ALSO.
THU NIGHT THRU SUN...MOSTLY SUB-SCA CONDITIONS. NEAR SCA GUSTS FRI
AFTERNOON/EVENING.
&&
.FIRE WEATHER...
THE FIRE WEATHER HEADLINES WILL BE CHANGED AS FOLLOWS....THE FIRE
WEATHER WATCH FOR TODAY WILL BE UPGRADED TO A RED FLAG WARNING AND
ANOTHER FIRE WEATHER WATCH WILL BE ISSUED FOR THURSDAY.
RH VALUES MAY STAY ABOVE 30 PERCENT ON TODAY, AT LEAST IN SOME
AREAS, BUT FUEL MOISTURE VALUES WILL ALSO BE A PROBLEM AS OVERNIGHT
RAINFALL WAS LIGHT. THE MAIN CONCERN IS THE WIND WHICH WILL GUST IN
THE 30 TO 35 MPH RANGE. ANY FIRE THAT GETS STARTED WILL SPREAD
QUICKLY UNDER THESE CONDITIONS.
FIRE WEATHER CONCERNS ARE LIKELY TO CONTINUE INTO THURSDAY. WIND
GUSTS SHOULD BE A BIT LOWER. HOWEVER, WITH WARMER TEMPS...RH
VALUES WILL DROP BELOW 20 PCT IN MANY LOCATIONS THURSDAY
AFTERNOON. THE FUEL MOISTURE LEVELS WILL CONTINUE TO BE RATHER
LOW... SO INTERESTED PARTIES SHOULD CONTINUE TO MONITOR THE FIRE
WEATHER FORECASTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR PAZ054-055-060>062-070-071-101>106.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR PAZ054-055-060>062-070-071-101>106.
NJ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR NJZ001-007>010-012>027.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR NJZ001-007>010-012>027.
DE...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR DEZ001>004.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR DEZ001>004.
MD...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR MDZ008-012-015-019-020.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING FROM 8 AM THIS MORNING TO NOON EDT THURSDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...O'HARA
AVIATION...NIERENBERG/O'HARA
MARINE...NIERENBERG/O'HARA
FIRE WEATHER...STAFFHazardous weather outlook, Apr 23, 3:22 AM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 AM EDT WED APR 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-240800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 322 AM EDT WED APR 23 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. ALSO...PATCHY FROST IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-240800- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 AM EDT WED APR 23 2014 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-240800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 322 AM EDT WED APR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG NORTHWEST WINDS ARE EXPECTED TO APPROACH BUT NOT REACH GALE FORCE CRITERIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:29 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington | 46 min |
| Apr 22, 8:40 PM EDT | Special Marine Warning | PHI | 50 min | |
| Apr 22, 8:48 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 57 min |
| Apr 23, 4:03 AM EDT | Red Flag Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 15 hr |
| Apr 23, 9:37 AM EDT | Small Craft Advisory | PHI | 26 hr | |
| Apr 23, 7:27 PM EDT | Red Flag Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 26 hr |
Nearby
Fire Weather Watches in New Jersey, 2014Fire Weather Watches in Pennsylvania, 2014Fire Weather Watches in Maryland, 2014Every fire weather watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.